Alert archive / Georgia / River Flood Warnings in 2013

River Flood Warning 17, NWS Atlanta, GA

January 19, 2013Floyd County, Georgia

NWS Atlanta, GA issued this river flood warning at Jan 19, 2013, 10:01 AM EST for Floyd County, Georgia. It was in force for 53 hr.

The area

The counties it named.

The facts

Issued
Jan 19, 2013, 10:01 AM EST (15:01 UTC)
Expired
Jan 21, 2013, 2:44 PM EST
In force
53 hr
Issued by
NWS Atlanta, GA
Flood severity
Minor

County Floyd County, GA

The radar

The Northeast Alabama radar (KHTX), 109 km from the middle of the area, began a volume at 15:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Coosa River at Mayos Bar Lock and Dam near Rome (RMBG1). The gauge peaked at 24.46 ft at Jan 20, 2013, 2:00 PM EST.

actionminormoderate20253001/1901/2001/2101/22
Action stage
21 ft
Minor stage
24 ft
Moderate stage
31 ft
Major stage
35 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02397000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

890 
WGUS42 KFFC 191502
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1001 AM EST SAT JAN 19 2013

...THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN GEORGIA...

  COOSA RIVER NEAR ROME MAYO BAR LOCK AND DAM AFFECTING FLOYD COUNTY


.RECENT HEAVY RAINFALL HAS CAUSED SIGNIFICANT RUNOFF INTO STREAMS AND
RIVERS WHICH WILL CAUSE FLOODING IN SOME AREAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT
LIFE AND PROPERTY.

THE LATEST STAGE DATA WAS FURNISHED IN COOPERATION WITH THE UNITED 
STATES GEOLOGICAL SURVEY.

&&

GAC115-200501-
/O.NEW.KFFC.FL.W.0017.130119T1501Z-000000T0000Z/
/RMBG1.1.ER.130119T1339Z.130119T1345Z.000000T0000Z.NO/
1001 AM EST SAT JAN 19 2013

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* FLOOD WARNING FOR 
  THE COOSA RIVER NEAR ROME MAYO BAR LOCK AND DAM
* FROM THIS MORNING UNTIL FURTHER NOTICE.
* AT 945AM SATURDAY THE STAGE WAS 23.9 FEET...AND RISING.
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 24 FEET. 
* WATER CONTINUES TO FLOW INTO THE COOSA RIVER NEAR ROME MAYO BAR LOCK
  AND DAM. THE RIVER SHOULD RISE ABOVE FLOOD STAGE AROUND NOON TODAY
  AND CREST SOMETIME TONIGHT AROUND 24.5 FEET. 
* AT 24 FEET...MINOR FLOODING BEGINS OF THE WOODLANDS...FIELDS AND 
  PASTURES ALONG THE RIVER UPSTREAM AND DOWNSTREAM FROM THE GAGE ON 
  THE OLD LOCK AND DAM BEHIND THE TRADING POST. THE BOAT RAMP WILL BE
  MOSTLY UNDER WATER AT LOCK AND DAM PARK.
  

$$
10 follow-up statements
426 
WGUS82 KFFC 192007
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
307 PM EST SAT JAN 19 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
  COOSA RIVER NEAR ROME MAYO BAR LOCK AND DAM AFFECTING FLOYD COUNTY
  

GAC115-201007-
/O.CON.KFFC.FL.W.0017.000000T0000Z-000000T0000Z/
/RMBG1.1.ER.130119T1339Z.130119T1945Z.000000T0000Z.NO/
307 PM EST SAT JAN 19 2013

THE FLOOD WARNING CONTINUES FOR
  THE COOSA RIVER NEAR ROME MAYO BAR LOCK AND DAM
* UNTIL FURTHER NOTICE. 
* AT 2PM SATURDAY THE STAGE WAS 24.2 FEET...AND RISING.
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE. 
* FLOOD STAGE IS 24 FEET. 
* THE RIVER WILL CREST SOMETIME TONIGHT ARUOND 24.5 FEET.
* AT 24 FEET...MINOR FLOODING BEGINS OF THE WOODLANDS...FIELDS AND 
  PASTURES ALONG THE RIVER UPSTREAM AND DOWNSTREAM FROM THE GAGE ON 
  THE OLD LOCK AND DAM BEHIND THE TRADING POST. THE BOAT RAMP WILL BE
  MOSTLY UNDER WATER AT LOCK AND DAM PARK.
  

$$
658 
WGUS82 KFFC 192009 CCA
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
307 PM EST SAT JAN 19 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
  COOSA RIVER NEAR ROME MAYO BAR LOCK AND DAM AFFECTING FLOYD COUNTY
  

GAC115-201007-
/O.COR.KFFC.FL.W.0017.000000T0000Z-000000T0000Z/
/RMBG1.1.ER.130119T1339Z.130119T1945Z.000000T0000Z.NO/
307 PM EST SAT JAN 19 2013

THE FLOOD WARNING CONTINUES FOR
  THE COOSA RIVER NEAR ROME MAYO BAR LOCK AND DAM
* UNTIL FURTHER NOTICE. 
* AT 2PM SATURDAY THE STAGE WAS 24.2 FEET...AND RISING.
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE. 
* FLOOD STAGE IS 24 FEET. 
* THE RIVER WILL CREST SOMETIME TONIGHT AROUND 24.5 FEET.
* AT 24 FEET...MINOR FLOODING BEGINS OF THE WOODLANDS...FIELDS AND 
  PASTURES ALONG THE RIVER UPSTREAM AND DOWNSTREAM FROM THE GAGE ON 
  THE OLD LOCK AND DAM BEHIND THE TRADING POST. THE BOAT RAMP WILL BE
  MOSTLY UNDER WATER AT LOCK AND DAM PARK.
  

$$
926 
WGUS82 KFFC 200238
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
938 PM EST SAT JAN 19 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
 
  CONASAUGA RIVER NEAR TILTON AFFECTING GORDON...MURRAY AND 
  WHITFIELD COUNTIES 

  OOSTANAULA RIVER NEAR RESACA AFFECTING FLOYD AND GORDON COUNTIES 

 
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
  CONASAUGA RIVER NEAR SLOAN BRIDGE NEAR DALTON AFFECTING GORDON...
  MURRAY AND WHITFIELD COUNTIES 

  OOSTANAULA RIVER NEAR CALHOUN AFFECTING FLOYD AND GORDON COUNTIES 

  COOSA RIVER NEAR ROME MAYO BAR LOCK AND DAM AFFECTING FLOYD COUNTY
  


GAC129-213-313-201638-
/O.EXT.KFFC.FL.W.0004.000000T0000Z-130120T1800Z/
/TLNG1.1.ER.130115T2300Z.130118T0215Z.130120T1200Z.NO/
938 PM EST SAT JAN 19 2013

...FLOOD WARNING EXTENDED UNTIL SUNDAY AFTERNOON...THE FLOOD WARNING 
CONTINUES FOR
  THE CONASAUGA RIVER NEAR TILTON
* UNTIL SUNDAY AFTERNOON. 
* AT 900 PM SATURDAY THE STAGE WAS 19.7 FEET...AND
  FALLING.
* MINOR FLOODING WILL CONTINUE.
* FLOOD STAGE IS 18.0 FEET. 
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY TOMORROW 
  MORNING.
* AT 18.0 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING BEGINS OF THE
  WOODLAND AREAS ALONG THE RIVER.
  

$$

GAC129-213-313-201638-
/O.CON.KFFC.FL.W.0009.000000T0000Z-000000T0000Z/
/DLBG1.1.ER.130116T1000Z.130118T0700Z.000000T0000Z.UU/
938 PM EST SAT JAN 19 2013

THE FLOOD WARNING CONTINUES FOR
  THE CONASAUGA RIVER NEAR SLOAN BRIDGE NEAR DALTON
* UNTIL FURTHER NOTICE. 
* AT 900 PM SATURDAY THE STAGE WAS 18.2 FEET...AND
  FALLING.
* MINOR FLOODING WILL CONTINUE.
* FLOOD STAGE IS 18.0 FEET. 
* AT 18.0 FEET...MINOR FLOODING BEGINS OF WOODLANDS...FIELDS AND 
  PASTURES UPSTREAM AND DOWNSTREAM FROM THE RIVER GAUGE AT SLOAN 
  BRIDGE ON THE WHITFIELD AND GORDON COUNTY LINE.
  

$$

GAC115-129-201424-
/O.EXT.KFFC.FL.W.0012.000000T0000Z-130120T1424Z/
/RSCG1.1.ER.130117T1952Z.130119T0145Z.130120T0824Z.NO/
938 PM EST SAT JAN 19 2013

...FLOOD WARNING EXTENDED UNTIL SUNDAY MORNING...THE FLOOD WARNING 
CONTINUES FOR
  THE OOSTANAULA RIVER NEAR RESACA
* UNTIL SUNDAY MORNING. 
* AT 900 PM SATURDAY THE STAGE WAS 22.4 FEET...AND
  FALLING.
* MINOR FLOODING WILL CONTINUE 
* FLOOD STAGE IS 22.0 FEET.
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY EARLY 
  TOMORROW.
* AT 22.0 FEET...MINOR FLOODING BEGINS IN THE WOODLANDS...FIELDS AND 
  PASTURES ALONG THE RIVER UPSTREAM AND DOWNSTREAM FROM THE GAGE ON U
  S HIGHWAY 41 OR BATTLEFIELD PARKWAY. 
  

$$

GAC115-129-201638-
/O.CON.KFFC.FL.W.0007.000000T0000Z-000000T0000Z/
/CALG1.2.ER.130115T1445Z.130119T0600Z.000000T0000Z.UU/
938 PM EST SAT JAN 19 2013

THE FLOOD WARNING CONTINUES FOR
  THE OOSTANAULA RIVER NEAR CALHOUN
* UNTIL FURTHER NOTICE. 
* AT 900 PM SATURDAY THE STAGE WAS 24.4 FEET...AND
  FALLING.
* MINOR FLOODING WILL CONTINUE.
* FLOOD STAGE IS 20.0 FEET. 
* AT 23.0 FEET...MINOR FLOODING CONTINUES TO EXPAND INTO THE 
  WOODLANDS...FIELDS AND PASTURES UPSTREAM AND DOWNSTREAM FROM THE 
  GAGE BEHIND THE WATER TREATMENT PLANT OFF MAULDIN ROAD. A BOAT RAMP
  AND PARKING LOT ON THE UPSTREAM AND RIGHT BANK SIDE OF THE GEORGIA 
  HIGHWAY 136 CONNECTOR WILL BE UNDER AT LEAST 3 FEET OF WATER.
  

$$

GAC115-201638-
/O.CON.KFFC.FL.W.0017.000000T0000Z-000000T0000Z/
/RMBG1.1.ER.130119T1339Z.130119T2345Z.000000T0000Z.NO/
938 PM EST SAT JAN 19 2013

THE FLOOD WARNING CONTINUES FOR
  THE COOSA RIVER NEAR ROME MAYO BAR LOCK AND DAM
* UNTIL FURTHER NOTICE. 
* AT 800 PM SATURDAY THE STAGE WAS 24.3 FEET...AND
  STEADY.
* MINOR FLOODING WILL CONTINUE.
* FLOOD STAGE IS 24.0 FEET. 
* AT 24.0 FEET...MINOR FLOODING BEGINS OF THE WOODLANDS...FIELDS AND 
  PASTURES ALONG THE RIVER UPSTREAM AND DOWNSTREAM FROM THE GAGE ON 
  THE OLD LOCK AND DAM BEHIND THE TRADING POST. THE BOAT RAMP WILL BE
  MOSTLY UNDER WATER AT LOCK AND DAM PARK.

  

$$
092 
WGUS82 KFFC 200516
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1216 AM EST SUN JAN 20 2013

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
GEORGIA...
 
  CONASAUGA RIVER NEAR SLOAN BRIDGE NEAR DALTON AFFECTING GORDON...
  MURRAY AND WHITFIELD COUNTIES

 
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
  CONASAUGA RIVER NEAR TILTON AFFECTING GORDON...MURRAY AND 
  WHITFIELD COUNTIES 

  OOSTANAULA RIVER NEAR RESACA AFFECTING FLOYD AND GORDON COUNTIES 

  OOSTANAULA RIVER NEAR CALHOUN AFFECTING FLOYD AND GORDON COUNTIES 

  COOSA RIVER NEAR ROME MAYO BAR LOCK AND DAM AFFECTING FLOYD COUNTY
  


GAC129-213-313-201800-
/O.CON.KFFC.FL.W.0004.000000T0000Z-130120T1800Z/
/TLNG1.1.ER.130115T2300Z.130118T0215Z.130120T1200Z.NO/
1216 AM EST SUN JAN 20 2013

THE FLOOD WARNING CONTINUES FOR
  THE CONASAUGA RIVER NEAR TILTON
* UNTIL THIS AFTERNOON. 
* AT 12 AM SUNDAY THE STAGE WAS 19.2 FEET AND FALLING.
* MINOR FLOODING IS OCCURRING. 
* FLOOD STAGE IS 18 FEET. 
* THE RIVER WILL CONTINUE TO FALL...AND SHOULD FALL BELOW FLOOD STAGE BY 
  MID TO LATE THIS MORNING.
* AT 18 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING BEGINS OF THE
  WOODLAND AREAS ALONG THE RIVER.

$$

GAC129-213-313-200546-
/O.CAN.KFFC.FL.W.0009.000000T0000Z-130120T0516Z/
/DLBG1.1.ER.130116T1000Z.130118T0700Z.130120T0330Z.UU/
1216 AM EST SUN JAN 20 2013

THE FLOOD WARNING IS CANCELLED FOR
  THE CONASAUGA RIVER NEAR SLOAN BRIDGE NEAR DALTON
* UNTIL WEDNESDAY DECEMBER 31. 
* AT 12 AM SUNDAY THE STAGE WAS 17.9 FEET AND FALLING.
* FLOOD STAGE IS 18 FEET.
* THE RIVER HAS FALLEN BELOW FLOOD STAGE AND A CONTINUED FALL IS EXPECTED. 
* AT 18 FEET...MINOR FLOODING OCCURS OF WOODLANDS...FIELDS AND PASTURES 
  UPSTREAM AND DOWNSTREAM FROM THE RIVER GAUGE AT SLOAN BRIDGE
  ON THE WHITFIELD AND GORDON COUNTY LINE.

$$

GAC115-129-201424-
/O.CON.KFFC.FL.W.0012.000000T0000Z-130120T1424Z/
/RSCG1.1.ER.130117T1952Z.130119T0145Z.130120T0824Z.NO/
1216 AM EST SUN JAN 20 2013

THE FLOOD WARNING CONTINUES FOR
  THE OOSTANAULA RIVER NEAR RESACA
* UNTIL THIS MORNING. 
* AT 12 AM SUNDAY THE STAGE WAS 22.2 FEET AND FALLING.
* MINOR FLOODING IS OCCURRING. 
* FLOOD STAGE IS 22 FEET. 
* THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE SOMETIME THIS
  MORNING.
* AT 22 FEET...MINOR FLOODING OCCURS IN THE WOODLANDS...FIELDS AND
  PASTURES ALONG THE RIVER UPSTREAM AND DOWNSTREAM FROM THE GAGE ON
  US HIGHWAY 41 OR BATTLEFIELD PARKWAY. 

$$

GAC115-129-201916-
/O.CON.KFFC.FL.W.0007.000000T0000Z-000000T0000Z/
/CALG1.2.ER.130115T1445Z.130119T0600Z.000000T0000Z.UU/
1216 AM EST SUN JAN 20 2013

THE FLOOD WARNING CONTINUES FOR
  THE OOSTANAULA RIVER NEAR CALHOUN
* UNTIL FURTHER NOTICE. 
* AT 12 AM SUNDAY THE STAGE WAS 24.2 FEET AND FALLING.
* MINOR FLOODING IS OCCURRING AND EXPECTED TO CONTINUE. 
* FLOOD STAGE IS 20 FEET. 
* AT 23 FEET...MINOR FLOODING CONTINUES TO EXPAND INTO THE 
  WOODLANDS...FIELDS AND PASTURES UPSTREAM AND DOWNSTREAM FROM THE 
  GAGE BEHIND THE WATER TREATMENT PLANT OFF MAULDIN ROAD. A BOAT RAMP
  AND PARKING LOT ON THE UPSTREAM AND RIGHT BANK SIDE OF THE GEORGIA 
  HIGHWAY 136 CONNECTOR WILL BE UNDER AT LEAST 3 FEET OF WATER.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 25.7 FEET ON JAN 9 2009.
  

$$

GAC115-201916-
/O.CON.KFFC.FL.W.0017.000000T0000Z-000000T0000Z/
/RMBG1.1.ER.130119T1339Z.130120T0445Z.000000T0000Z.NO/
1216 AM EST SUN JAN 20 2013

THE FLOOD WARNING CONTINUES FOR
  THE COOSA RIVER NEAR ROME MAYO BAR LOCK AND DAM
* UNTIL FURTHER NOTICE. 
* AT 12 AM SUNDAY THE STAGE WAS 24.4 FEET AND NEARLY STEADY.
* MINOR FLOODING IS OCCURRING AND EXPECTED TO CONTINUE. 
* FLOOD STAGE IS 24 FEET. 
* AT 24 FEET...MINOR FLOODING OCCURS OF THE WOODLANDS...FIELDS AND 
  PASTURES ALONG THE RIVER UPSTREAM AND DOWNSTREAM FROM THE GAGE ON 
  THE OLD LOCK AND DAM BEHIND THE TRADING POST. THE BOAT RAMP WILL BE
  MOSTLY UNDER WATER AT LOCK AND DAM PARK.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 24.4 FEET ON OCT 13 2009.
  

$$
731 
WGUS82 KFFC 201021
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
521 AM EST SUN JAN 20 2013

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
GEORGIA...
 
  OOSTANAULA RIVER NEAR RESACA AFFECTING FLOYD AND GORDON COUNTIES

 
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...

  CONASAUGA RIVER NEAR TILTON AFFECTING GORDON...MURRAY AND 
  WHITFIELD COUNTIES 

  OOSTANAULA RIVER NEAR CALHOUN AFFECTING FLOYD AND GORDON COUNTIES 

  COOSA RIVER NEAR ROME MAYO BAR LOCK AND DAM AFFECTING FLOYD COUNTY
  


GAC129-213-313-201800-
/O.CON.KFFC.FL.W.0004.000000T0000Z-130120T1800Z/
/TLNG1.1.ER.130115T2300Z.130118T0215Z.130120T1200Z.NO/
521 AM EST SUN JAN 20 2013

THE FLOOD WARNING CONTINUES FOR
  THE CONASAUGA RIVER NEAR TILTON
* UNTIL MID MORNING. 
* AT 5 AM SUNDAY THE STAGE WAS 18.2 FEET AND FALLING.
* MINOR FLOODING IS OCCURRING. 
* FLOOD STAGE IS 18 FEET. 
* THE RIVER WILL CONTINUE TO FALL AND FALL BELOW FLOOD STAGE BY 9 AM THIS 
  MORNING.
* AT 18 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING BEGINS OF THE
  WOODLAND AREAS ALONG THE RIVER.

$$

GAC115-129-201051-
/O.CAN.KFFC.FL.W.0012.000000T0000Z-130120T1424Z/
/RSCG1.1.ER.130117T1952Z.130119T0145Z.130120T0710Z.NO/
521 AM EST SUN JAN 20 2013

THE FLOOD WARNING IS CANCELLED FOR
  THE OOSTANAULA RIVER NEAR RESACA
* UNTIL THIS MORNING. 
* AT 5 AM SUNDAY THE STAGE WAS 21.7 FEET AND FALLING.
* FLOOD STAGE IS 22 FEET.
* THE RIVER HAS FALLEN BELOW FLOOD STAGE AND A CONTINUED FALL IS EXPECTED. 
* AT 22 FEET...MINOR FLOODING OCCURS IN THE WOODLANDS...FIELDS AND 
  PASTURES ALONG THE RIVER UPSTREAM AND DOWNSTREAM FROM THE GAGE ON U
  S HIGHWAY 41 OR BATTLEFIELD PARKWAY. 

$$

GAC115-129-210020-
/O.CON.KFFC.FL.W.0007.000000T0000Z-000000T0000Z/
/CALG1.2.ER.130115T1445Z.130119T0600Z.000000T0000Z.UU/
521 AM EST SUN JAN 20 2013

THE FLOOD WARNING CONTINUES FOR
  THE OOSTANAULA RIVER NEAR CALHOUN
* UNTIL FURTHER NOTICE. 
* AT 5 AM SUNDAY THE STAGE WAS 23.9 FEET AND FALLING.
* MINOR FLOODING IS OCCURRING AND WILL CONTINUE. 
* FLOOD STAGE IS 20 FEET. 
* AT 23 FEET...MINOR FLOODING CONTINUES TO EXPAND INTO THE 
  WOODLANDS...FIELDS AND PASTURES UPSTREAM AND DOWNSTREAM FROM THE 
  GAGE BEHIND THE WATER TREATMENT PLANT OFF MAULDIN ROAD. A BOAT RAMP
  AND PARKING LOT ON THE UPSTREAM AND RIGHT BANK SIDE OF THE GEORGIA 
  HIGHWAY 136 CONNECTOR WILL BE UNDER AT LEAST 3 FEET OF WATER.

$$

GAC115-210020-
/O.CON.KFFC.FL.W.0017.000000T0000Z-000000T0000Z/
/RMBG1.1.ER.130119T1339Z.130120T0815Z.000000T0000Z.NO/
521 AM EST SUN JAN 20 2013

THE FLOOD WARNING CONTINUES FOR
  THE COOSA RIVER NEAR ROME MAYO BAR LOCK AND DAM
* UNTIL FURTHER NOTICE. 
* AT 5 AM SUNDAY THE STAGE WAS 24.4 FEET AND NEARLY STEADY.
* MINOR FLOODING IS OCCURRING AND WILL CONTINUE. 
* FLOOD STAGE IS 24 FEET. 
* AT 24 FEET...MINOR FLOODING BEGINS OF THE WOODLANDS...FIELDS AND 
  PASTURES ALONG THE RIVER UPSTREAM AND DOWNSTREAM FROM THE GAGE ON 
  THE OLD LOCK AND DAM BEHIND THE TRADING POST. THE BOAT RAMP WILL BE
  MOSTLY UNDER WATER AT LOCK AND DAM PARK.

$$
411 
WGUS82 KFFC 201707
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1207 PM EST SUN JAN 20 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
  OOSTANAULA RIVER NEAR CALHOUN AFFECTING FLOYD AND GORDON COUNTIES 

  COOSA RIVER NEAR ROME MAYO BAR LOCK AND DAM AFFECTING FLOYD COUNTY
  


GAC115-129-210707-
/O.CON.KFFC.FL.W.0007.000000T0000Z-000000T0000Z/
/CALG1.2.ER.130115T1445Z.130119T0600Z.000000T0000Z.UU/
1207 PM EST SUN JAN 20 2013

THE FLOOD WARNING CONTINUES FOR
  THE OOSTANAULA RIVER NEAR CALHOUN
* UNTIL FURTHER NOTICE. 
* AT 11 AM SUNDAY THE STAGE WAS 23.2 FEET...AND FALLING.
* MINOR FLOODING IS OCCURRING AND AND WILL CONTINUE. 
* FLOOD STAGE IS 20 FEET. 
* AT 23 FEET...MINOR FLOODING CONTINUES TO EXPAND INTO THE 
  WOODLANDS...FIELDS AND PASTURES UPSTREAM AND DOWNSTREAM FROM THE 
  GAGE BEHIND THE WATER TREATMENT PLANT OFF MAULDIN ROAD. A BOAT RAMP
  AND PARKING LOT ON THE UPSTREAM AND RIGHT BANK SIDE OF THE GEORGIA 
  HIGHWAY 136 CONNECTOR WILL BE UNDER AT LEAST 3 FEET OF WATER.
  

$$

GAC115-210707-
/O.CON.KFFC.FL.W.0017.000000T0000Z-000000T0000Z/
/RMBG1.1.ER.130119T1339Z.130120T0815Z.000000T0000Z.NO/
1207 PM EST SUN JAN 20 2013

THE FLOOD WARNING CONTINUES FOR
  THE COOSA RIVER NEAR ROME MAYO BAR LOCK AND DAM
* UNTIL FURTHER NOTICE. 
* AT 10 AM SUNDAY THE STAGE WAS 24.4 FEET...AND STEADY.
* MINOR FLOODING IS OCCURRING AND WILL CONTINUE. 
* FLOOD STAGE IS 24 FEET. 
* AT 24 FEET...MINOR FLOODING BEGINS OF THE WOODLANDS...FIELDS AND 
  PASTURES ALONG THE RIVER UPSTREAM AND DOWNSTREAM FROM THE GAGE ON 
  THE OLD LOCK AND DAM BEHIND THE TRADING POST. THE BOAT RAMP WILL BE
  MOSTLY UNDER WATER AT LOCK AND DAM PARK.
  

$$
786 
WGUS82 KFFC 210206
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
906 PM EST SUN JAN 20 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
  OOSTANAULA RIVER NEAR CALHOUN AFFECTING FLOYD AND GORDON COUNTIES 

  COOSA RIVER NEAR ROME MAYO BAR LOCK AND DAM AFFECTING FLOYD COUNTY
  


GAC115-129-211606-
/O.CON.KFFC.FL.W.0007.000000T0000Z-000000T0000Z/
/CALG1.2.ER.130115T1445Z.130119T0600Z.000000T0000Z.UU/
906 PM EST SUN JAN 20 2013

THE FLOOD WARNING CONTINUES FOR
  THE OOSTANAULA RIVER NEAR CALHOUN
* UNTIL FURTHER NOTICE. 
* AT 800 PM SUNDAY THE STAGE WAS 22.1 FEET...AND FALLING.
* MINOR FLOODING WILL CONTINUE.
* FLOOD STAGE IS 20.0 FEET. 
  

$$

GAC115-211606-
/O.CON.KFFC.FL.W.0017.000000T0000Z-000000T0000Z/
/RMBG1.1.ER.130119T1339Z.130120T2115Z.000000T0000Z.NO/
906 PM EST SUN JAN 20 2013

THE FLOOD WARNING CONTINUES FOR
  THE COOSA RIVER NEAR ROME MAYO BAR LOCK AND DAM
* UNTIL FURTHER NOTICE. 
* AT 700 PM SUNDAY THE STAGE WAS 24.4 FEET...AND STEADY.
* MINOR FLOODING WILL CONTINUE.
* FLOOD STAGE IS 24.0 FEET. 
* AT 24.0 FEET...MINOR FLOODING BEGINS OF THE WOODLANDS...FIELDS AND 
  PASTURES ALONG THE RIVER UPSTREAM AND DOWNSTREAM FROM THE GAGE ON 
  THE OLD LOCK AND DAM BEHIND THE TRADING POST. THE BOAT RAMP WILL BE
  MOSTLY UNDER WATER AT LOCK AND DAM PARK.

  

$$
897 
WGUS82 KFFC 211019
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
519 AM EST MON JAN 21 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
  OOSTANAULA RIVER NEAR CALHOUN AFFECTING FLOYD AND GORDON COUNTIES 

  COOSA RIVER NEAR ROME MAYO BAR LOCK AND DAM AFFECTING FLOYD COUNTY
  

GAC115-129-220019-
/O.CON.KFFC.FL.W.0007.000000T0000Z-000000T0000Z/
/CALG1.2.ER.130115T1445Z.130119T0600Z.000000T0000Z.UU/
519 AM EST MON JAN 21 2013

THE FLOOD WARNING CONTINUES FOR
  THE OOSTANAULA RIVER NEAR CALHOUN
* UNTIL FURTHER NOTICE. 
* AT 5 AM MONDAY THE STAGE WAS 20.5 FEET AND FALLING.
* MINOR FLOODING IS OCCURRING. THE RIVER IS EXPECTED TO FALL BELOW
  FLOOD STAGE BY 8 AM THIS MORNING. 
* FLOOD STAGE IS 20 FEET. 
* AT 20 FEET...MINOR FLOODING BEGINS OF WOODLANDS...FIELDS AND 
  PASTURES UPSTREAM AND DOWNSTREAM FROM THE GAGE BEHIND A WATER 
  TREATMENT PLANT OFF MAULDIN ROAD. A BOAT RAMP AND PARKING LOT ON 
  THE UPSTREAM AND RIGHT BANK SIDE OF THE GEORGIA HIGHWAY 136 
  CONNECTOR WILL BE WILL BE UNDER WATER.

$$

GAC115-220019-
/O.CON.KFFC.FL.W.0017.000000T0000Z-000000T0000Z/
/RMBG1.1.ER.130119T1339Z.130120T2115Z.000000T0000Z.NO/
519 AM EST MON JAN 21 2013

THE FLOOD WARNING CONTINUES FOR
  THE COOSA RIVER NEAR ROME MAYO BAR LOCK AND DAM
* UNTIL FURTHER NOTICE. 
* AT 5 AM MONDAY THE STAGE WAS 24.3 FEET AND FALLING.
* MINOR FLOODING IS OCCURRING. THE RIVER IS EXPECTED TO FALL BELOW
  FLOOD STAGE THIS AFTERNOON. 
* FLOOD STAGE IS 24 FEET. 
* AT 24 FEET...MINOR FLOODING BEGINS OF THE WOODLANDS...FIELDS AND 
  PASTURES ALONG THE RIVER UPSTREAM AND DOWNSTREAM FROM THE GAGE ON 
  THE OLD LOCK AND DAM BEHIND THE TRADING POST. THE BOAT RAMP WILL BE
  MOSTLY UNDER WATER AT LOCK AND DAM PARK.

$$
969 
WGUS82 KFFC 211216
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
716 AM EST MON JAN 21 2013

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
GEORGIA...
 
  OOSTANAULA RIVER NEAR CALHOUN AFFECTING FLOYD AND GORDON COUNTIES
 
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
  COOSA RIVER NEAR ROME MAYO BAR LOCK AND DAM AFFECTING FLOYD COUNTY

GAC115-129-211246-
/O.CAN.KFFC.FL.W.0007.000000T0000Z-130121T1216Z/
/CALG1.2.ER.130115T1445Z.130119T0600Z.130121T1137Z.UU/
716 AM EST MON JAN 21 2013

THE FLOOD WARNING IS CANCELLED FOR
  THE OOSTANAULA RIVER NEAR CALHOUN
* UNTIL WEDNESDAY DECEMBER 31. 
* AT 6 AM MONDAY THE STAGE WAS 19.9 FEET AND FALLING.
* FLOOD STAGE IS 20 FEET. 
* THE RIVER HAS FALLEN BELOW FLOOD STAGE AND WILL CONTINUE TO FALL.
* AT 20 FEET...MINOR FLOODING BEGINS OF WOODLANDS...FIELDS AND 
  PASTURES UPSTREAM AND DOWNSTREAM FROM THE GAGE BEHIND A WATER 
  TREATMENT PLANT OFF MAULDIN ROAD. A BOAT RAMP AND PARKING LOT ON 
  THE UPSTREAM AND RIGHT BANK SIDE OF THE GEORGIA HIGHWAY 136 
  CONNECTOR WILL BE WILL BE UNDER WATER.

$$

GAC115-220216-
/O.CON.KFFC.FL.W.0017.000000T0000Z-000000T0000Z/
/RMBG1.1.ER.130119T1339Z.130120T2115Z.000000T0000Z.NO/
716 AM EST MON JAN 21 2013

THE FLOOD WARNING CONTINUES FOR
  THE COOSA RIVER NEAR ROME MAYO BAR LOCK AND DAM
* UNTIL FURTHER NOTICE. 
* AT 6 AM MONDAY THE STAGE WAS 24.3 FEET AND FALLING.
* MINOR FLOODING IS OCCURRING. THE RIVER IS EXPECTED TO FALL BELOW
  FLOOD STAGE SOMETIME THIS AFTERNOON. 
* FLOOD STAGE IS 24 FEET. 
* AT 24 FEET...MINOR FLOODING BEGINS OF THE WOODLANDS...FIELDS AND 
  PASTURES ALONG THE RIVER UPSTREAM AND DOWNSTREAM FROM THE GAGE ON 
  THE OLD LOCK AND DAM BEHIND THE TRADING POST. THE BOAT RAMP WILL BE
  MOSTLY UNDER WATER AT LOCK AND DAM PARK.
 

$$
103 
WGUS82 KFFC 211944
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
244 PM EST MON JAN 21 2013

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
GEORGIA...
 
  COOSA RIVER NEAR ROME MAYO BAR LOCK AND DAM AFFECTING FLOYD COUNTY

 
GAC115-212014-
/O.CAN.KFFC.FL.W.0017.000000T0000Z-130121T1944Z/
/RMBG1.1.ER.130119T1339Z.130120T2115Z.130121T1840Z.NO/
244 PM EST MON JAN 21 2013

THE FLOOD WARNING IS CANCELLED FOR
  THE COOSA RIVER NEAR ROME MAYO BAR LOCK AND DAM
* AT 230PM MONDAY THE STAGE WAS 23.9 FEET...AND FALLING.
* FLOOD STAGE IS 24 FEET. 
* THE RIVER LEVEL HAS FALLEN BELOW FLOOD STAGE AND FLOODING IS NO 
  LONGER EXPECTED.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Jan 19, 6:45 AM EST, 3 hours 16 minutes earlier.

Area forecast discussion, Jan 19, 6:45 AM EST, 3 hours 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
645 AM EST SAT JAN 19 2013

.PREV DISCUSSION... /ISSUED 357 AM EST SAT JAN 19 2013/

.SHORT TERM /TODAY THROUGH SUNDAY NIGHT/...
SOME ISOLATED PATCHY FOG MAY LINGER AROUND IN THE EARLY MORNING
HOURS TODAY UNDER CALM WINDS WITH HIGH PRESSURE AND A FEW AREAS
REACHING LOW ENOUGH DEWPT DEPRESSIONS. OTHERWISE...THE WEAK HIGH
PRESSURE ACROSS SE CONUS AND NEARLY ZONAL FLOW ALOFT WILL CONTINUE
TO ALLOW FOR MOSTLY CLEAR SKIES AND DRY CONDITIONS INTO THE SHORT
TERM. UPPER TROUGH BEGINS TO DEEPEN ACROSS THE EASTERN CONUS FOR
SUNDAY INTO THE EARLY PART OF THE WORK WEEK...AND A DRY BACKDOOR
COLD FRONT LOOKS TO IMPINGE UPON NORTH GEORGIA SUNDAY NIGHT AS A
STRONG 1040+MB HIGH FILTERS INTO THE CENTRAL PLAINS/MIDWEST FROM
SOUTH CENTRAL CANADA. THIS SHOULD BRING SOME BELOW NORMAL TEMPS TO
THE AREA BEYOND THE SHORT TERM. UPSTREAM WV IMAGERY AND PROGGED TIME
HEIGHTS SUGGEST SOME SCATTERED CIRRUS WILL BUILD IN FROM THE WEST BY
THIS AFTERNOON...THOUGH THINKING ENOUGH SUNLIGHT WILL FILTER THROUGH
TO KEEP IT MOSTLY SUNNY.

FOR TEMPS...SLIGHTLY ABOVE NORMAL VALUES TODAY...AND EVEN WARMER
TEMPS FOR SUNDAY WITH PROGGED HIGHS IN THE LOW TO MID 60S FOR MUCH
OF THE AREA. THIS WOULD BE NEARLY 10 DEGREES ABOVE NORMAL. WENT WITH
A BLEND OF MAV AND MET GUIDANCE AS THIS HAS VERIFIED WELL RECENTLY.

BAKER

&&

.LONG TERM /MONDAY THROUGH FRIDAY/...
THE LONG RANGE GFS AND ECMWF MODELS START OUT IN GOOD AGREEMENT...
SHOWING A DRY... REINFORCING COLD FRONT PUSHING EAST OF THE AREA
EARLY ON MONDAY. BEHIND THE FRONT... A COLD DOME OF HIGH PRESSURE
WILL BUILD OVER THE STATE THROUGH TUESDAY NIGHT... BEFORE WEAKENING
ITS GRIP ON WEDNESDAY. AS A RESULT... EXPECT UNSEASONABLY COLD MORNING
LOWS TUESDAY AND WEDNESDAY MORNINGS... WHERE SOME AREAS OF NORTH
GEORGIA COULD SEE TEMPERATURES IN THE TEENS. THE GFS AND ECMWF BEGIN
TO DIFFER ON TIMING OF THE NEXT COLD FRONT LATER IN THE WORK WEEK...
WITH THE FASTER ECMWF SHOWING A COLD FRONT PUSHING ACROSS THE AREA
ON FRIDAY... WHILE THE GFS HOLDS OFF UNTIL FRIDAY NIGHT. THE GFS
IS STILL A BIT STRONGER AND TRACKS THE ASSOCIATED SURFACE LOW CLOSER
TO THE STATE... GENERALLY ACROSS THE LOWER TN VALLEY. HOWEVER...
INSTABILITIES REMAIN NEARLY NIL... SO WILL CONTINUE TO MENTION
ONLY SHOWERS AT THIS TIME. ALTHOUGH TRIED TO TAKE MORE OF A BLEND
BETWEEN MODELS... DECIDED TO LEAN A BIT MORE TOWARD THE FASTER
ECMWF DUE TO BETTER RUN TO RUN CONSISTENCY. HOWEVER... WILL STILL
SHOW A 30-40 PERCENT CHANCE OF SHOWERS FRIDAY AND FRIDAY NIGHT.

39

&&

.AVIATION...
12Z UPDATE...
VFR CONDITIONS EXPECTED TO CONTINUE. MOSTLY CLEAR SKIES INITIALLY
WITH LIGHT TO CALM WINDS. BY ABOUT 18Z...SOME SCATTERED HIGH
CLOUDS LOOK TO COME IN AROUND 30 KFT AND WINDS SHOULD BECOME SW AT
5 KTS OR LESS. WINDS LOOK TO DECREASE SOME OR BECOME CALM AGAIN
AFTER 00Z SUNDAY. SHOULD EVENTUALLY SWING NW NEAR END OF FORECAST
PERIOD AT KATL...AFTER ABOUT 15Z SUNDAY.

//ATL CONFIDENCE...12Z UPDATE...
HIGH CONFIDENCE ALL ELEMENTS.

BAKER

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          56  36  63  37 /   0   0   5   5
ATLANTA         57  40  63  40 /   0   0   5   5
BLAIRSVILLE     53  31  56  31 /   0   0   5   5
CARTERSVILLE    55  31  59  32 /   0   0   5   5
COLUMBUS        61  40  66  41 /   0   0   5   5
GAINESVILLE     55  37  60  38 /   0   0   5   5
MACON           61  37  67  38 /   0   0   5   5
ROME            56  30  59  32 /   0   0   5   5
PEACHTREE CITY  58  31  63  33 /   0   0   5   5
VIDALIA         64  44  68  44 /   0   0   0   5

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...BAKER
LONG TERM....39
AVIATION...BAKER
Hazardous weather outlook, Jan 19, 6:23 AM EST, 3 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
623 AM EST SAT JAN 19 2013

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-201200-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
623 AM EST SAT JAN 19 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

Nearby

River Flood Warnings in Georgia, 2013Every river flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.